Capozziello, Salvatore (2007) The Newtonian Limit of f(R)-gravity. [Pubblicazione in rivista scientifica]

Full text not available from this repository. [error in script] [error in script]
Item Type: Pubblicazione in rivista scientifica
Title: The Newtonian Limit of f(R)-gravity
Capozziello, SalvatoreUNSPECIFIED
Autore/i: S. Capozziello, A. Stabile, A. Troisi
Date: 2007
Number of Pages: 0
Department: Scienze fisiche
Journal or Publication Title: PHYSICAL REVIEW D
Date: 2007
Volume: 76
Page Range: 104019-1-104019-12
Number of Pages: 0
Date Deposited: 20 Oct 2010 08:33
Last Modified: 30 Apr 2014 19:42


Downloads per month over past year

Actions (login required)

View Item View Item